# SDR MWEA97864

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INNER PAN CRACKED APPROX 2 IN JUST FWD OF LOWER AFT DOOR STOP.  MX REPAIRED IAW SRM 52-05 FIG 26H RETURNED AC TO SERVICE.
